# SDR 2008UALA02464

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 48,085 hours, 30,379 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS INOP FROM ROW 16 ON BACK.  SUSPECT FAULTY LIGHT ASSEMBLY.  REPLACED BAD LIGHT STRIP. OPS CK GOOD.AC OK FOR SERVICE.
